Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 85165, 7 pages
http://dx.doi.org/10.1155/JAMSA/2006/85165

On fuzzy ϕψ-continuous multifunction

1Islamic Azad University, Babolsar 47416-1467, Iran
2Mazandaran University, Sari Branch, Sari, Iran

Received 13 November 2004; Accepted 3 November 2005

Copyright © 2006 M. Alimohammady and M. Roohi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Alimohammady and M. Roohi, “On fuzzy -continuous multifunction ,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 85165, 7 pages, 2006. https://doi.org/10.1155/JAMSA/2006/85165.